JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ARTINIANNESS OF LOCAL COHOMOLOGY MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.295-304
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.295
 Title & Authors
ARTINIANNESS OF LOCAL COHOMOLOGY MODULES
Abbasi, Ahmad; Shekalgourabi, Hajar Roshan; Hassanzadeh-lelekaami, Dawood;
  PDF(new window)
 Abstract
In this paper we investigate the Artinianness of certain local cohomology modules where N is a minimax module over a commutative Noetherian ring R and I is an ideal of R. Also, we characterize the set of attached prime ideals of , where n is the dimension of N.
 Keywords
Local cohomology modules;generalized Local cohomology modules;Minimax modules;Artinian modules;Cofinite modules;
 Language
English
 Cited by
 References
1.
A. Abbasi and H. Roshan Shekalgourabi, Serre subcategory properties of generalized local cohomology modules, Korean Ann. Math. 28 (2011), no. 1, 7-19.

2.
I. Bagheriyeh, J. Azami, and K. Bahmanpour, Generalization of the Lichtenbaum-Hartshorne vanishing theorem, Comm. Algebra 40 (2012), no. 1, 134-137. crossref(new window)

3.
K. Bahmanpour and R. Naghipour, On the cofiniteness of local cohohomology modules, Proc. Amer. Math. Soc. 136 (2008), no. 7, 2359-2363. crossref(new window)

4.
R. Belshof and C. Wickham, A note on local duality, Bull. London Math. Soc. 29 (1997), 25-31. crossref(new window)

5.
M. H. Bijan-Zadeh, A common generalization of local cohomology theories, Glasgow Math. J. 21 (1980), no. 2, 173-181. crossref(new window)

6.
M. P. Brodmann and R. Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge, 1998.

7.
M.T. Dibaei and S. Yassemi, Attached primes of the top local cohomology modules with respect to an ideal, Arch. Math. 84 (2005), 292-297. crossref(new window)

8.
K Divaani-Aazar and A. Hajikarimi, Cofiniteness of generalized local cohomology modules for one-dimensional ideals, Canad. Math. Bull. 55 (2012), no. 1, 81-87. crossref(new window)

9.
K. Divaani-Aazar, R. Sazeedeh, and M. Tousi, On vanishing of generalized local cohomology modules, Algebra Colloq. 12 (2005), 213-218. crossref(new window)

10.
E. Enochs, Flat covers and flat cotorsion modules, Proc. Amer. Math. Soc. 92 (1984), 179-184. crossref(new window)

11.
A. Grothendieck, Local cohomology modules, notes by R. Hartshorne, lecture notes in math, vol. 862, 1966.

12.
A. Grothendieck, Cohomologie locale des faisceaux et theoremes de lefshetz locaux et globaux (SGA 2), 1968.

13.
R. Hartshorne, Affine duality and cofinitenesss, Invent. Math 9 (1969/1970), 145-164.

14.
S. H. Hassanzadeh and A. Vahidi, On vanishing and cofiniteness of generalized local cohomology modules, Comm. Algebra 37 (2009), 2290-2299. crossref(new window)

15.
J. Herzog, Komplex auflosungen and dualitat in der lockalen algebra, Habilitationss chrift, Universitat Regensburg, 1970.

16.
C. Huneke, Problems on local cohomology modules, free resolution in commutative algebra and algebraic geometry, Res. Notes Math. 2 (1992), 93-108.

17.
K. Khashyarmanesh and F. Khosh-Ahang, A note on the Artinianness and vanishing of local cohomology and generalized local cohomology modules, Algebra Colloq. 16 (2009), no. 3, 517-524. crossref(new window)

18.
K. Khashyarmanesh, M. Yassi, and A. Abbasi, Filter regular sequences and generalized local cohomology modules, Comm. Algebra 32 (2004), no. 1, 253-259. crossref(new window)

19.
A. Mafi, On the associated primes of generalized local cohomology modules, Comm. Algebra 34 (2006), 2489-2494. crossref(new window)

20.
A. Mafi, Matlis reflexive and generalized local cohomology modules, Czechoslovak Math. J. 59 (2009), no. 134, 1095-1102. crossref(new window)

21.
A. Mafi and H. Saremi, Cofinite modules and generalized local cohomology, Houston. J. Math. 35 (2009), no. 4, 1013-1018.

22.
L. Melkersson, On asymptotic stability for sets of prime ideals connected with the powers of an ideal, Math. Proc. Cambridge Philos. Soc. 107 (1990), 267-271. crossref(new window)

23.
L. Melkersson, Some applications of a criterion for Artinianness of a module, J. Pure Appl. Algebra 101 (1995), 291-303. crossref(new window)

24.
N. Zamani, On graded generalized local cohomology, Arch. Math. (Basel) 86 (2006), no. 4, 321-330. crossref(new window)

25.
T. Zink, Endlichkeitsbedingungen fur Moduln uber einem Notherschen Ring, Math. Nachr 164 (1974), 239-252.

26.
H. Zoschinger, Minimax-moduln, J. Algebra 102 (1986), 1-32. crossref(new window)